MathSciNet Relay Station
MathSciNet bibliographic data
MR265404 16.50
Gordon, Robert Rings in which minimal left ideals are projective. Pacific J. Math. 31 1969 679–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement